Forum

V sore foot after IV Steroids?

Hi all,

I had a 3 day course of IV steroids in hospital over the weekend. I came out on Monday and my left foot has been sore since? Its behind the ankle around the heel and makes walking difficult. Is the timing just a coincidence or has anybody else experienced this?

Hi Satgirl,

I’ve not had steroid treatment (yet), but are you sure it’s not a symptom of the relapse you were being treated for, rather than a side-effect of the steroids?

I tend to get painful feet with relapses - in fact, with MS in general!

When I had the relapse that led to my diagnosis, I went to the doctor complaining of a suspected broken bone in my foot! The locum doctor thought I was a whiney middle-aged woman, and fobbed me off. Only later, after being diagnosed properly, did I realise the “broken bone” thingy was probably part of the relapse.

Tina

Two courses of IV Steroids (and one oral as well).

Never had trouble walking.

Does sound more like part of a relapse.

My feet hurt all the time now (mostly not bad - sometimes very uncomfortable).

Physio and Orthotics people suggest that a lack of nervous control over one muscle has led to the opposing muscle pulling one foot out of shape.

Maybe you need to see a Physio.

Geoff